MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. B.BRAUN; SET, I.V., FLUID TRANSFER

B. BRAUN MEDICAL INC. B.BRAUN; SET, I.V., FLUID TRANSFER
Catalog Number 2112550
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: brief inquiry description transfer set (b)(4).- hair inside the tubing - out of box failure - disposable return issue(s) reported: · the customer reported that a transfer set had a hair inside it whenever they removed it from the packaging.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One unused sample was provided for evaluation.Upon visual inspection of the returned sample, it was noted that no hair was located on or within the transfer set or the tray.Based on the data from the investigation, the reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
B.BRAUN
Common Device Name
SET, I.V., FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key19519337
Report Number2523676-2024-00615
Device Sequence Number6030776
Product Code LHI
UDI-Device Identifier04046964656101
UDI-Public(01)04046964656101
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K151423
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number2112550
Device Lot Number0061924753
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown